Results 41 to 50 of about 220,392 (138)

Real hypersurfaces of indefinite Kaehler manifolds

open access: yesInternational Journal of Mathematics and Mathematical Sciences, 1992
We show the existence of ( ϵ )-almost contact metric structures and give examples of ( ϵ )-Sasakian manifolds. Then we get a classification theorem for real hypersurfaces of indefinite complex space-forms with parallel structure vector field. We prove that ( ϵ )-Sasakian real hypersurfaces of a semi-Euclidean space are either open sets of the ...
Aurel Bejancu, Krishan L. Duggal
openaire   +3 more sources

Convergence of formal equivalences of hypersurfaces [PDF]

open access: yesarXiv, 2000
A formal invertible equivalence between two minimal real analytic hypersurfaces converges if and only if the hypersurfaces are holomorphically ...
arxiv  

Rectifiability, finite Hausdorff measure, and compactness for non‐minimizing Bernoulli free boundaries

open access: yesCommunications on Pure and Applied Mathematics, Volume 78, Issue 3, Page 545-591, March 2025.
Abstract While there are numerous results on minimizers or stable solutions of the Bernoulli problem proving regularity of the free boundary and analyzing singularities, much less is known about critical points of the corresponding energy. Saddle points of the energy (or of closely related energies) and solutions of the corresponding time‐dependent ...
Dennis Kriventsov, Georg S. Weiss
wiley   +1 more source

Extension of holomorphic maps between real hypersurfaces of different dimension [PDF]

open access: yesarXiv, 2006
It is proved that the germ of a holomorphic map from a real analytic hypersurface M in C^n into a strictly pseudoconvex compact real algebraic hypersurface M' in C^N, 1 < n < N extends holomorphically along any path on M.
arxiv  

Normal forms and Tyurin degenerations of K3 surfaces polarized by a rank 18 lattice

open access: yesMathematische Nachrichten, Volume 298, Issue 3, Page 806-828, March 2025.
Abstract We study projective Type II degenerations of K3 surfaces polarized by a certain rank 18 lattice, where the central fiber consists of a pair of rational surfaces glued along a smooth elliptic curve. Given such a degeneration, one may construct other degenerations of the same kind by flopping curves on the central fiber, but the degenerations ...
Charles F. Doran   +2 more
wiley   +1 more source

Semi-parallel real hypersurfaces in complex two-plane Grassmannians [PDF]

open access: yesarXiv, 2014
We prove that there does not exist any semi-parallel real hypersurface in complex two-plane Grassmannians. With this result, the nonexistence of recurrent real hypersurfaces in complex two-plane Grassmannians can also be proved.
arxiv  

Real hypersurfaces of a complex space form [PDF]

open access: yesProceedings - Mathematical Sciences, 2010
In this paper we are interested in obtaining a condition under which a compact real hypersurface of a complex projective space CP n is a geodesic sphere. We also study the question as to whether the characteristic vector field of a real hypersurface of the complex projective space CP
openaire   +2 more sources

Rational cohomology of M4,1$\mathcal {M}_{4,1}$

open access: yesMathematische Nachrichten, Volume 298, Issue 3, Page 1041-1061, March 2025.
Abstract We compute the rational cohomology of the moduli space M4,1$\mathcal {M}_{4,1}$ of nonsingular genus 4 curves with one marked point, using Gorinov–Vassiliev's method.
Yiu Man Wong, Angelina Zheng
wiley   +1 more source

Classification theorems for biharmonic real hypersurfaces in a complex projective space [PDF]

open access: yesarXiv, 2018
First, we classify proper biharmonic Hopf real hypersurfaces in $\mathbb{C}P^2$. Next, we classify proper biharmonic real hypersurfaces with two distinct principal curvatures in $\mathbb{C}P^n$, where $n\geq 2$. Finally, we prove that biharmonic ruled real hypersurfaces in $\mathbb{C}P^n$ are minimal, where $n\geq 2$.
arxiv  

On the natural nullcones of the symplectic and general linear groups

open access: yesJournal of the London Mathematical Society, Volume 111, Issue 3, March 2025.
Abstract Consider a group acting on a polynomial ring S$S$ over a field K$\mathbb {K}$ by degree‐preserving K$\mathbb {K}$‐algebra automorphisms. Several key properties of the invariant ring can be deduced by studying the nullcone of the action, that is, the vanishing locus of all nonconstant homogeneous invariant polynomials.
Vaibhav Pandey   +2 more
wiley   +1 more source

Home - About - Disclaimer - Privacy